# SDR UPS03441266

- Difficulty date: September 3, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B9031077
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 4 PYLON REAR MOUNT BULKHEAD FOUND CRACK AT OB FORWARD FRAME WEB.  FRAME WEBS REPLACED AND REPAIRED AS IAW RS R-54-53-35064 INSPECTIONS TO CONTINUE IAW UPS EO B747-5410-13908 ( UPS ENGINEERING FILE NR 747-54 -20040 RAISED).
